# SDR HALA2022122700318

- Difficulty date: December 26, 2022
- Submitted: December 27, 2022
- Operation: Air carrier
- Aircraft: N373HA
- Make and model: Airbus A330-243
- Aircraft serial: 1530
- Aircraft time: 34,669 hours, 5,556 cycles
- System (JASC): 2397 · Communications System Wiring
- Part: Coupler
- Condition: Inoperative
- Location: Nr 1 Hf Antenna
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ETOPS - HF #1 WILL NOT TUNE. RMOVED AND REPLACED  HF1 COUPLER PER A330 AMM 23-11-36. OPS CHECK GOOD. OK FOR SVC. COUPLER,
